# SDR RAIA00306166

- Difficulty date: June 18, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 15,128 hours, 17,153 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 13,077 hours, 14,059 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33114GR
- Part serial: 75093
- Condition: Faulty
- Location: Left
- Part time: 13,077 hours, 14,059 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LT ENGINE LOW TORQUE.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE.
